| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and duplicated the reported issue.Stryker replaced the battery contact pcb assembly and cable assembly from contact pcb to power pcb.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that their device powered off by itself.In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.There was no report of patient use associated with the reported event.